Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 4, Pages 649-652

Completion of probabilistic normed spaces

1Departamento de Matemática, Aplicada Universidad de Almeria, Almeria 04120, Spain
2Dipartimento di Matematica, Universitá di Lecce, Lecce 73100, Italy

Received 6 December 1993; Revised 28 January 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bernardo Lafuerza Guillén, José Antonio Rodríguez Lallena, and Carlo Sempi, “Completion of probabilistic normed spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 649-652, 1995.